# SDR GTIA2016041501520

- Difficulty date: April 15, 2016
- Submitted: April 15, 2016
- Operation: Air carrier
- Aircraft: N587NK
- Make and model: Airbus A321-231
- Aircraft serial: 2476
- Aircraft time: 37,046 hours, 15,837 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240006
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 DOOR DAMPING CYLINDER LOW.  SERVICED L-2 DOOR DAMPING CYLANDER IAW AMM 52-10-00. OPS CHECK GOOD.
